On systems of differential equations with constant coefficients
Doklady Akademii Nauk, Tome 148 (1963) no. 3, pp. 523-526
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_148_3_a10,
author = {V. P. Palamodov},
title = {On systems of differential equations with constant coefficients},
journal = {Doklady Akademii Nauk},
pages = {523--526},
year = {1963},
volume = {148},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_148_3_a10/}
}
V. P. Palamodov. On systems of differential equations with constant coefficients. Doklady Akademii Nauk, Tome 148 (1963) no. 3, pp. 523-526. http://geodesic.mathdoc.fr/item/DAN_1963_148_3_a10/